# SDR IPXA2025100857008

- Difficulty date: September 26, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36232
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL UPPER FUSELAGE, STA 700-720 BETWEEN STR 6R-7R HAS (1EA) HOLE CAUSED BY LIGHTNING STRIKE AT SKIN PREVIOUS REPAIR. REMOVED 1 EA RIVET AT RH EXTERNAL UPPER FUSELAGE, STA 700-720 BETWEEN STR 5R-6R IAW B757-200PF SRM 51-40-02. INSTALLED REPAIR DOUBLER I.A.W. B757-200PF SRM 51-40-02-0G.
